# SDR ASAA2018082325871

- Difficulty date: August 13, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 60,901 hours, 24,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A81275
- Condition: Corroded
- Location: Bs 854-859
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION PANEL SURFACE CORRODED, BS 854 - 859 AFT OF DOOR CUT OUT. GROUNDED - YES. REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW ASA 737-900 SRM 53-60-15-1A-1 ORIGINAL MATERIAL THICKNESS IS 0.050 IN, REMAINING THICKNESS IS 0.042 IN, REMOVED 0.008 IN. REMOVED AND REPLACED DOOR SURROUND SHIELD (TRANSITION PANEL AREA) IAW ASA 737-900 SRM 51-40-02 AND BAC DWG 146A0081 SH. 16 REV. REMOVED AND REINSTALED 1 EA INTERCOASTAL STA 847-855 FOR ACCESS UAW ASA 737-900 SRM 51-40-02 AND BAC DWG 146A2321 SH.4 REV A. APPLIED TOP COAT TO REPAIR AREA IAW ASA 737-900 AMM 51-2-73. REMOVED DOT B288.  ORIGINAL THICKNESS .071 MATERIAL REMOVED .002 MATERIAL REMAINING .069
